CureZone   Log On   Join
Follow Up : Tardive Dyskinesia (Chronic Rapid Eyelid-twitching /Eye-blinking Is One of The Common Symptoms)
 

ClarkFx Parasite Tincture
Enhanced all in one Parasite Cleansing Tincture according to...



Proven Parasite Diet
The Only Legitimate Diet for Destroying Parasites in 30 Days or L...



Verifiable High PPM Silver
Virus, Bacteria, Pure Colloidal Silver Support Forum, Acne ...



Wormwood Capsules, Clove Tincture
Hulda Clark Parasite Cleanse


More
More
ntuc Views: 9,919
Published: 7 years ago
 
This is a reply to # 1,858,101

Follow Up : Tardive Dyskinesia (Chronic Rapid Eyelid-twitching /Eye-blinking Is One of The Common Symptoms)


Follow Up : Tardive Dyskinesia (Chronic Rapid Eyelid-twitching /Eye-blinking Is One of The Common Symptoms)




Please consider the following excerpts about Tardive Dyskinesia ( of which one of the most common symptoms is purposeless uncontrollable rapid eye-blinking / eyelid-twitching)



"Tardive dyskinesia is a variety of dyskinesia (involuntary, repetitive movements) manifesting as a side effect of long-term or high-dose use of dopamine antagonists, usually antipsychotics. Other dopamine antagonists that can cause tardive dyskinesia are drugs for gastrointestinal disorders (e.g. metoclopramide) and neurological disorders. While newer atypical antipsychotics such as olanzapine and risperidone appear to have less dystonic effects, only clozapine has been shown to have a lower risk of tardive dyskinesia than older antipsychotics"




"Tardive dyskinesia is characterized by repetitive, involuntary, purposeless movements.
Features of the disorder may include grimacing, tongue protrusion, lip
smacking, puckering and pursing of the lips, and rapid eye blinking. Rapid movements of the extremities may also occur. Impaired movements of the fingers may also appear. For comparison, patients with Parkinson's disease have difficulty moving, while patients with tardive dyskinesia have difficulty not moving."



quoted from :


http://en.wikipedia.org/wiki/Tardive_dyskinesia



Please take note that for such chronic rapid eyelid-twitching / eye-blinking caused by neurological / neuromuscular / Tardive Dyskinesia side effects of medications, the MRI and other related medical imaging examinations would not show anything abnormal / problematic at all given that bodily chemical imbalances (interferrences with the synaptic activities of the neurons / neurotransmitters chemicals such as dopamine etc by the related nerve-disturbing medications) cannot be conclusively and definitely observed and diagnosed by such MRI or other related medical imaging examinations at all.



In short, for the medical scenario of chronic rapid eyelid-twitching / eye-blinking syptom caused by medicational nerve-disturbing side effects of Tardive Dyskinesia, the MRI and other related medical imaging examinations would not be able to reveal, observe and diagnose anything at all.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.625 sec, (2)